Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 18, 2014, 05:54:38 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639296
  • Total Topics: 48530
  • Online Today: 223
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: K103 and my first line  (Read 3485 times)

0 Members and 1 Guest are viewing this topic.

Offline tucker

  • Member
  • Posts: 35
K103 and my first line
« on: February 12, 2008, 07:58:51 PM »
Hey Ya'll...
              I was just told yesterday I have the k103 mutation, and also that my first line will be Truvada, Reyataz and Norvir.  I had been banking on Atripla all this time, so I am now doing some other research, since Atripla is out.  Anyone have any advice for someone starting this combo as a first line of treatment?  I am kind of caught off gaurd, as my numbers are still OK, but for some reason, my doc wants me to start meds this spring.  My primary concern is that my job is fairly physical... if I start this combo say on a friday night, and take monday off... would I be adjusted enough to atleast function at work on Tuesday?  Any advice would be greatly appreciated... ;) 
PS Also really concerned about lipo changes...
« Last Edit: February 12, 2008, 08:11:41 PM by tucker »
confirmed diagnosis 10.1.07
10/07  cd4 504 vl 40,000
1/08  cd4 524 vl 73,000
4/08  cd4 484 vl 48,060
6/02/08 started Truvada, Reyetaz, Norvir
7/08 cd4 605! vl 400
9/08 cd4 713 vl 175

k103 mutation :(

Offline Jacques

  • Member
  • Posts: 171
Re: K103 and my first line
« Reply #1 on: February 13, 2008, 09:59:41 PM »
Hi Tucker,

Starting meds is a move that most of us worry about. As you are working physically and your numbers look pretty good, I assume that your physical condition is good. So, side effects should be mild, if any occur.

I was also working physically when I started with reyataz/ norvir and truvada and had no problems with this combo. The only thing I noticed was some difficulty falling asleep at night. Concerning lipo issues, this combo is known to have very little incidence.
In my case, this combo was prescribed because I was showing early signs of fat loss on my legs after many years on Azt/3tc and kaletra.  I have now recovered my yummy legs. :P since I  switched to Reyataz/truvada back on 2006.

hope this helps 

Jacques
Jacques
Living positively since 1987
latest lab :july 2010
Undetectable Cd4 1080
43% on Reyataz/Norvir/Truvada

Offline tucker

  • Member
  • Posts: 35
Re: K103 and my first line
« Reply #2 on: February 14, 2008, 06:01:28 PM »
Bless you child... I have been checking here for a response, and am so glad you finally gave me one, with so much good news, too!   You are right, I am worried about starting meds, but am kind of switching my frame of mind, trying to embrace the idea... as a way of fighting back, sort of.  I think the next time I go in, I am just going to ask if we can start.  No use in putting off the inevitable, and truth be told... I do not feel all that great these days.  Hoping the meds will change that... just some fatigue, and minor skin issues.  Anyway, thanks so much for responding... I really appreciate it, and am glad you got your yummy legs back!  You've given me some hope, and for that I am grateful.  ;)
confirmed diagnosis 10.1.07
10/07  cd4 504 vl 40,000
1/08  cd4 524 vl 73,000
4/08  cd4 484 vl 48,060
6/02/08 started Truvada, Reyetaz, Norvir
7/08 cd4 605! vl 400
9/08 cd4 713 vl 175

k103 mutation :(

Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
Re: K103 and my first line
« Reply #3 on: February 21, 2008, 11:37:08 AM »
Tucker, my situation is similar, same drugs and a physical job.  I'll begin medication after work tomorrow.

Have you started yet?  How did it go?
...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

Offline tucker

  • Member
  • Posts: 35
Re: K103 and my first line
« Reply #4 on: February 21, 2008, 09:32:40 PM »
Hey BlueMoon... I have not started yet, probably will late spring, early summer... I wish you good luck tomorrow, please let me know what your experience was.  I was glad to see what Jacques had to say about this combo, so hopefully that gave you some peace of mind as well.  ; ) 
confirmed diagnosis 10.1.07
10/07  cd4 504 vl 40,000
1/08  cd4 524 vl 73,000
4/08  cd4 484 vl 48,060
6/02/08 started Truvada, Reyetaz, Norvir
7/08 cd4 605! vl 400
9/08 cd4 713 vl 175

k103 mutation :(

Offline Jacques

  • Member
  • Posts: 171
Re: K103 and my first line
« Reply #5 on: February 21, 2008, 11:39:24 PM »
Hi BlueMoon,

Well I think that tomorrow is the big day.. eh?.  Just keep in mind that your body won't be alone any more fighting the virus. You have now an allied :the meds.

Of course it could take a little while before your body learns to deal with this new friend but soon you will see more benefits than disavantages...if any they are.

gook luck and tell us how it goes,

Jacques
Jacques
Living positively since 1987
latest lab :july 2010
Undetectable Cd4 1080
43% on Reyataz/Norvir/Truvada

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.